Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 174, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 17, 2019, 5:27 PM CDT for 7 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 48 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2019, 5:27 PM CDT (22:27 UTC)
- Expired
- Jul 17, 2019, 6:15 PM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bond County, IL, Calhoun County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:35 PM CDT | TSTM WND DMG | 2 E Saint Charles, MO | LARGE TREE DOWN IN ST. CHARLES ON 6TH STREET. TIME ESTIMATED FROM RADAR. |
| Jul 17, 5:37 PM CDT | TSTM WND GST 47 | West Alton, MO | MAX WIND WITH THE GUST FRONT. |
| Jul 17, 5:40 PM CDT | TSTM WND GST 46 | 1 Nnw Woodson Terrace, MO | FROM LAMBERT FIELD ASSOCIATED WITH THE GUST FRONT. |
| Jul 17, 5:44 PM CDT | TSTM WND GST 54 | 1 Nnw Woodson Terrace, MO | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 NNW WOODSON TERRACE. FROM LAMBERT FIELD. |
| Jul 17, 6:00 PM CDT | TSTM WND DMG | 2 E Uplands Park, MO | WIRES DOWN. |
| Jul 17, 6:01 PM CDT | TSTM WND DMG | 2 Wnw Saint Louis, MO | LARGE TREE DOWN. |
| Jul 17, 6:09 PM CDT | TSTM WND GST 44 | Saint Jacob, IL | PEAK GUST WITH THE GUST FRONT. |
| Jul 17, 6:10 PM CDT | TSTM WND DMG | Caseyville, IL | TREE LIMBS BLOWN DOWN. SHINGLES BLOWN OF SEVERAL HOMES. |
| Jul 17, 6:21 PM CDT | TSTM WND GST 47 | 1 Ne Cahokia, IL | FROM PARKS AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 2:27 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Jul 17, 5:17 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023
WUUS53 KLSX 172227
SVRLSX
ILC005-013-083-117-119-135-163-MOC183-189-510-172315-
/O.NEW.KLSX.SV.W.0174.190717T2227Z-190717T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
527 PM CDT Wed Jul 17 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Calhoun County in southwestern Illinois...
Western Bond County in south central Illinois...
Madison County in southwestern Illinois...
Southern Macoupin County in southwestern Illinois...
Southern Jersey County in southwestern Illinois...
Southwestern Montgomery County in south central Illinois...
Northwestern St. Clair County in southwestern Illinois...
St. Louis City in east central Missouri...
Northeastern St. Charles County in east central Missouri...
Northeastern St. Louis County in east central Missouri...
* Until 615 PM CDT.
* At 526 PM CDT, severe thunderstorms were located along a line
extending from near Carlinville to near Orchard Farms, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters reported damage across northeast
Missouri and western Illinois with this line of storms.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
St. Louis, St. Charles, Florissant, Belleville, University City,
Granite City, O'Fallon, Alton, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville, Ferguson, Godfrey, Creve
Coeur, Fairview Heights, Overland, Clayton and Cahokia.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 45.
Interstate 55 in Illinois between exits 23 and 44.
Interstate 64 in Illinois between exits 9 and 12.
Interstate 70 in Missouri near exit 231.
This also includes Scott Joplin Historic Site, Confluence State Park,
First Missouri State Capitol Historic Site, Pere Marquette State
Park, Beaver Dam State Park, and Horseshoe Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3887 8938 3848 9021 3896 9068 3926 9004
3906 8963
TIME...MOT...LOC 2226Z 318DEG 40KT 3923 8981 3887 9054
HAIL...<.75IN
WIND...60MPH
$$
KD3 follow-up statements
981
WWUS53 KLSX 172242
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
542 PM CDT Wed Jul 17 2019
ILC083-172251-
/O.CAN.KLSX.SV.W.0174.000000T0000Z-190717T2315Z/
Jersey IL-
542 PM CDT Wed Jul 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JERSEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southwestern Illinois...and east central Missouri.
A Severe Thunderstorm Watch also remains in effect until 900 PM CDT
for south central and southwestern Illinois...and east central
Missouri.
LAT...LON 3887 8938 3848 9021 3896 9068 3900 9057
3895 9052 3897 9048 3896 9041 3892 9031
3892 9028 3900 9027 3900 9015 3914 9015
3919 8999 3906 8963
TIME...MOT...LOC 2241Z 318DEG 40KT 3911 8967 3875 9040
$$
ILC005-013-117-119-135-163-MOC183-189-510-172315-
/O.CON.KLSX.SV.W.0174.000000T0000Z-190717T2315Z/
Calhoun IL-Bond IL-Madison IL-Macoupin IL-Montgomery IL-St. Clair IL-
St. Louis City MO-St. Charles MO-St. Louis MO-
542 PM CDT Wed Jul 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...WESTERN
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...MADISON AND SOUTHERN MACOUPIN
COUNTIES IN SOUTHWESTERN ILLINOIS...SOUTHWESTERN MONTGOMERY COUNTY IN
SOUTH CENTRAL ILLINOIS...NORTHWESTERN ST. CLAIR COUNTY IN
SOUTHWESTERN ILLINOIS...NORTHEASTERN ST. CHARLES AND NORTHEASTERN ST.
LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...
At 541 PM CDT, severe thunderstorms were located along a line
extending from near Mount Olive to Bridgeton, moving southeast at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, St. Charles, Florissant, Belleville, University City,
Granite City, O'Fallon, Alton, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville, Ferguson, Godfrey, Creve
Coeur, Fairview Heights, Overland, Clayton and Cahokia.
This also includes Scott Joplin Historic Site, Confluence State Park,
First Missouri State Capitol Historic Site, and Horseshoe Lake State
Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 45.
Interstate 55 in Illinois between exits 23 and 44.
Interstate 64 in Illinois between exits 9 and 12.
Interstate 70 in Missouri near exit 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3887 8938 3848 9021 3896 9068 3900 9057
3895 9052 3897 9048 3896 9041 3892 9031
3892 9028 3900 9027 3900 9015 3914 9015
3919 8999 3906 8963
TIME...MOT...LOC 2241Z 318DEG 40KT 3911 8967 3875 9040
HAIL...<.75IN
WIND...60MPH
$$
KD121
WWUS53 KLSX 172252
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
552 PM CDT Wed Jul 17 2019
ILC013-172301-
/O.CAN.KLSX.SV.W.0174.000000T0000Z-190717T2315Z/
Calhoun IL-
552 PM CDT Wed Jul 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southwestern Illinois. A Severe Thunderstorm Watch
also remains in effect until 900 PM CDT for south central and
southwestern Illinois...and east central Missouri.
LAT...LON 3887 8938 3848 9021 3882 9054 3888 9039
3892 9028 3898 9012 3909 8998 3913 8983
3906 8963
TIME...MOT...LOC 2251Z 318DEG 40KT 3904 8958 3868 9031
$$
ILC005-117-119-135-163-MOC183-189-510-172315-
/O.CON.KLSX.SV.W.0174.000000T0000Z-190717T2315Z/
Bond IL-Madison IL-Macoupin IL-Montgomery IL-St. Clair IL-
St. Louis City MO-St. Charles MO-St. Louis MO-
552 PM CDT Wed Jul 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...MADISON AND
SOUTHEASTERN MACOUPIN COUNTIES IN SOUTHWESTERN ILLINOIS...
SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...NORTHEASTERN
ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL
MISSOURI AND ST. LOUIS CITY...
At 551 PM CDT, severe thunderstorms were located along a line
extending from near Sorento to Pagedale, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, St. Charles, Florissant, Belleville, University City,
Granite City, O'Fallon, Alton, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville, Ferguson, Godfrey, Creve
Coeur, Fairview Heights, Overland, Clayton and Cahokia.
This also includes Scott Joplin Historic Site, Confluence State Park,
First Missouri State Capitol Historic Site, and Horseshoe Lake State
Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 45.
Interstate 55 in Illinois between exits 23 and 44.
Interstate 64 in Illinois between exits 9 and 12.
Interstate 70 in Missouri near exit 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3887 8938 3848 9021 3882 9054 3888 9039
3892 9028 3898 9012 3909 8998 3913 8983
3906 8963
TIME...MOT...LOC 2251Z 318DEG 40KT 3904 8958 3868 9031
HAIL...<.75IN
WIND...60MPH
$$
KD359
WWUS53 KLSX 172303
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
603 PM CDT Wed Jul 17 2019
ILC005-117-119-135-163-MOC183-189-510-172315-
/O.CON.KLSX.SV.W.0174.000000T0000Z-190717T2315Z/
Bond IL-Madison IL-Macoupin IL-Montgomery IL-St. Clair IL-
St. Louis City MO-St. Charles MO-St. Louis MO-
603 PM CDT Wed Jul 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...MADISON AND
SOUTHEASTERN MACOUPIN COUNTIES IN SOUTHWESTERN ILLINOIS...
SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...EAST CENTRAL
ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL
MISSOURI AND ST. LOUIS CITY...
At 603 PM CDT, severe thunderstorms were located along a line
extending from near Reno to near Cahokia, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, St. Charles, Florissant, Belleville, University City,
Granite City, O'Fallon, Alton, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville, Ferguson, Creve Coeur,
Fairview Heights, Overland, Clayton, Cahokia and Jennings.
This also includes Scott Joplin Historic Site, Confluence State Park,
First Missouri State Capitol Historic Site, and Horseshoe Lake State
Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 45.
Interstate 55 in Illinois between exits 23 and 44.
Interstate 64 in Illinois between exits 9 and 12.
Interstate 70 in Missouri near exit 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3887 8938 3848 9021 3882 9054 3882 9037
3886 9019 3895 9008 3905 8993 3908 8979
3906 8963
TIME...MOT...LOC 2303Z 318DEG 40KT 3895 8947 3859 9020
HAIL...<.75IN
WIND...60MPH
$$
KDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:51 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 17, 3:51 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
351 PM CDT Wed Jul 17 2019
.SHORT TERM... (Through Late Thursday Night)
Issued at 346 PM CDT Wed Jul 17 2019
Main focus in the short term will be thunderstorm chances and then
the lingering heat.
Line of thunderstorms was moving across parts of northeast MO and
northwest IL this afternoon, riding along a CAPE gradient that is
mostly aligned with the Mississippi River. As this moves southeast,
remaining in a very unstable environment of 3000-3500 j/kg air,
strong to severe storms will be possible though sunset.
A second area of storms has developed along a weak surface boundary
and were moving very slowly east/northeast. These are not expected
to become severe as the lack of shear and stout cap will prevent
that. These storms will also dissipate around sunset as the loss of
heat will prevent further development.
Sally
.LONG TERM... (Friday through Next Wednesday)
Issued at 346 PM CDT Wed Jul 17 2019
For Thursday through Saturday, strong high sits over the southern
US, keeping us under hot, dry air. Have not made any changes to
Heat Warning headlines, as 850 temps hold at 22-25C through the next
few days.
By Saturday night into Sunday, 500mb high retreats west and ridge
axis shifts and the ridge axis settles over Montana/Wyoming. A weak,
dry cool front moves through during the day on Sunday providing the
potential for some relief. Based on this, have not extended heat
headlines into Sunday.
From the beginning of the work week next week, through the remainder
of the forecast period, 500 mb high strengthens over the 4 corners
region which results in cooler northwest flow aloft for MO/IL.
Sally
&&
.AVIATION... (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1205 PM CDT Wed Jul 17 2019
VFR through the TAF period with wind mostly under 10 kts. Added
VCTS to STL, CPS as weak frontal boundary will be focus for
isolated thunderstorms and at UIN with the line of thunderstorms
in Iowa at 17Z, could move across the UIN terminal later this
afternoon.
SPECIFICS FOR KSTL:
VFR through the period, with isolated thunderstorms this evening
and afternoon, ending quickly around sunset.
Sally
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Excessive Heat Warning until 8 PM CDT Saturday for Audrain MO-
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
Gasconade MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Saint Charles MO-Saint Francois MO-Saint Louis
City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO-Warren
MO-Washington MO.
Heat Advisory until 8 PM CDT Saturday for Iron MO-Madison MO-
Reynolds MO.
IL...Excessive Heat Warning until 8 PM CDT Saturday for Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
IL.
&&
WFO LSXHazardous weather outlook, Jul 17, 4:11 AM CDT, 13 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 411 AM CDT Wed Jul 17 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-180915- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 411 AM CDT Wed Jul 17 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance for thunderstorms across parts of central and southeast Missouri this afternoon and evening. There is a slight chance for thunderstorms over sections of far northeast Missouri late this evening into tonight. There is a slight risk that a few storms could be severe with the main threats being hail and damaging wind. Very hot and humid conditions are expected today. Please refere to the excessive heat warning for more details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance for thunderstorms over portions of the area from late Satuday through Tuesday. Very hot and humid conditions are expected to continue through Saturday. Please refer to the excessive heat warning and heat advisory for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. Maples
In the hours before
Local storm report, Jul 17, 4:25 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND DMG MOUNT STERLING 39.99N 90.76W
07/17/2019 BROWN IL EMERGENCY MNGR
FEW DOWNED LIMBS.
&&
GKSLocal storm report, Jul 17, 4:33 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG PITTSFIELD 39.61N 90.81W
07/17/2019 PIKE IL EMERGENCY MNGR
TREES DOWN, ESTIMATED 60-70 MPH WIND GUSTS.
&&
GKSSpecial weather statement, Jul 17, 4:37 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service St Louis MO
437 PM CDT Wed Jul 17 2019
MOZ042-051-172200-
Montgomery MO-Audrain MO-
437 PM CDT Wed Jul 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUDRAIN AND
NORTHWESTERN MONTGOMERY COUNTIES UNTIL 500 PM CDT...
At 437 PM CDT, Doppler radar was tracking a strong thunderstorm near
Martinsburg, moving northeast at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Vandalia, Laddonia and Farber.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Missouri.
LAT...LON 3911 9170 3919 9176 3931 9149 3915 9141
3911 9156
TIME...MOT...LOC 2137Z 246DEG 22KT 3917 9166
KDSpecial weather statement, Jul 17, 4:49 PM CDT, 38 minutes before
Special Weather Statement National Weather Service St Louis MO 449 PM CDT Wed Jul 17 2019 MOZ050-051-060-172215- Montgomery MO-Warren MO-Callaway MO- 449 PM CDT Wed Jul 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...NORTHEASTERN CALLAWAY AND NORTHWESTERN WARREN COUNTIES UNTIL 515 PM CDT... At 448 PM CDT, Doppler radar was tracking a strong thunderstorm over Mineola, moving east at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Montgomery City, New Florence, Jonesburg, Bellflower, Buell, Mineola, Big Spring, High Hill, Danville and Americus. This includes Interstate 70 in Missouri between exits 170 and 183. This also includes Graham Cave State Park. A Severe Thunderstorm Watch remains in effect until 900 PM CDT for east central Missouri. LAT...LON 3906 9169 3905 9126 3877 9126 3878 9170 TIME...MOT...LOC 2148Z 267DEG 19KT 3887 9154 KD
Local storm report, Jul 17, 4:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG QUINCY 39.94N 91.39W
07/17/2019 ADAMS IL BROADCAST MEDIA
POWER LINES DOWN.
&&
GKSLocal storm report, Jul 17, 5:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND GST 1 E KAMPVILLE 38.85N 90.52W
07/17/2019 M49 MPH ST. CHARLES MO LAW ENFORCEMENT
MEASUREMENT TAKEN APPROXIMATELY 2 MILES WEST
OF SMARTT FIELD.
&&
JPGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 32 min |
| Jul 17, 3:27 PM CDT | Special Weather Statement | LSX | Adams, Brown | 48 min |
| Jul 17, 3:36 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 39 min |
| Jul 17, 4:11 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Calhoun, Greene, Macoupin, Pike | 49 min |
| Jul 17, 4:51 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison | 39 min |
| Jul 17, 6:01 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 44 min |
| Jul 17, 6:37 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 18 min |
| Jul 17, 3:59 PM CDT | Special Weather Statement | LSX | Callaway | 31 min |
| Jul 17, 4:37 PM CDT | Special Weather Statement | LSX | Audrain | 23 min |
| Jul 17, 4:49 PM CDT | Special Weather Statement | LSX | Montgomery | 26 min |
| Jul 17, 5:50 PM CDT | Areal Flood Advisory | LSX | Madison | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.